| Model Number |
3343 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer report numbers 1627487-2021-18229, 1627487-2021-18230.It was reported that the patient was not receiving effective therapy from their system.It was found that the extensions had high impedances.In turn, surgical intervention was undertaken wherein the extensions were explanted and replaced.Postoperatively, the patient has effective therapy.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.